Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well two about two weeks ago I had my first photdynamic therpay treatment where they use the blue light and the levuan (no idea what its called or how its spelled, just guessing). I was only read for pretty much the first two days and hahd no peeling. Yesterday I went in for my second treatment and this time they scrubbed my face for a good 5 minutes (hurt sooo bad), and then continued with the treathment. This time my face is even redder and there is some gross scabbing on part of my face. I wanted to know if anyone else has had this happend, and if the treatments get stronger as you go on? I feel like my face is never going to be a normal color again and I'm worried that the scabs will leave permanant marks on my skin. Anyone had this happen?

:confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×